I've been on birth control for 7 years. In April I starting bleeding 2 weeks early. Then when it came time for me to have my actual period nothing happened. However during that whole week I still had horrible cramps and lower back pain. My husband thought I was pregnant so I stopped taking my medicine immediately. I still haven't bled since then but I've taken 2 pregnancy test that both have came back negative. Could I be pregnant or is my body just acting weird?
Hi! If you were my patient, I would advise you that the effects of brth control can last up to three months. If you don't want to become pregnant, I would definitely recommd using a back up method such as condoms. If you don't have a period within 3 months, you should call your doctor and some testing might be appropriate such as TSH prolactin and FSH. Another pregnancy test would also be appropriate at that point and/or sooner if you are having unprotected sex. Hope this helps! Dr B
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.